Alert archive / Tennessee / Tornado Warnings in 2011
Tornado Warning 11, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Apr 4, 2011, 6:09 PM EDT for 4 counties in Tennessee. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 6:09 PM EDT (22:09 UTC)
- Expired
- Apr 4, 2011, 6:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN
The radar
The Northeast Alabama radar (KHTX), 118 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 6:30 PM EDT | TSTM WND DMG | Athens, TN | NUMEROUS TREES DOWN COUNTY WIDE. |
| Apr 4, 6:36 PM EDT | TORNADO | 1 Ne Athens, TN | EF-0 TORNADO WITH MAXIMUM WINDS OF 70 MPH TOUCHED DOWN AND DOWNED EIGHT TREES. PATH WIDTH WAS 25 YARDS AND PATH LENGTH WAS AROUND A TENTH OF A MILE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536
WFUS54 KMRX 042209
TORMRX
TNC011-065-107-121-042245-
/O.NEW.KMRX.TO.W.0011.110404T2209Z-110404T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
609 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
BRADLEY COUNTY IN EAST TENNESSEE...
HAMILTON COUNTY IN EAST TENNESSEE...
MCMINN COUNTY IN EAST TENNESSEE...
MEIGS COUNTY IN EAST TENNESSEE...
* UNTIL 645 PM EDT
* AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
SODDY-DAISY...OR 14 MILES WEST OF CLEVELAND. DOPPLER RADAR SHOWED
THIS TORNADO MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
DECATUR...ATHENS...BIRCHWOOD...BIG SPRING...HILLSVIEW...
RICEVILLE...CLEAR WATER...NIOTA AND MURRAY STORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3527 8525 3545 8496 3544 8494 3544 8491
3548 8491 3549 8487 3551 8486 3564 8465
3548 8446 3512 8512
TIME...MOT...LOC 2209Z 234DEG 53KT 3525 8508
$$1 follow-up statement
177
WWUS54 KMRX 042228
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
628 PM EDT MON APR 4 2011
TNC011-065-107-121-042245-
/O.CON.KMRX.TO.W.0011.000000T0000Z-110404T2245Z/
BRADLEY TN-HAMILTON TN-MCMINN TN-MEIGS TN-
628 PM EDT MON APR 4 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR MEIGS...
MCMINN...HAMILTON AND BRADLEY COUNTIES...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTH
OF BIG SPRING...OR 10 MILES NORTH OF CLEVELAND...MOVING NORTHEAST AT
40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
DECATUR...ATHENS...HILLSVIEW...RICEVILLE...CLEAR WATER...NIOTA AND
MURRAY STORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3514 8509 3534 8507 3545 8496 3544 8494
3544 8491 3548 8490 3550 8485 3564 8465
3548 8446
TIME...MOT...LOC 2228Z 247DEG 36KT 3533 8483
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 4, 3:23 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Apr 4, 3:23 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 PM EDT MON APR 4 2011
.SHORT TERM...(TONIGHT AND TUESDAY)...COLD FRONT TRACKING THROUGH
THE AREA TONIGHT. SHOULD HAVE STRONG TO SEVERE WEATHER TONIGHT AS
FRONT HEADS THROUGH THE AREA. FRONT MOVING OUT OF THE LATE TONIGHT
WITH LESSER RAIN CHANCES FOR TUESDAY. STRONG LOW LEVEL JET ALSO
EXPECTED TO CONTINUE THROUGH LATE EVENING...WILL LEAVE NPW FOR
WINDS GOING AS IS. STAYED NEAR GUIDANCE NUMBERS. MUCH COOLER
TEMPERATURES EXPECTED ON TUESDAY BEHIND THE FRONT.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...MODELS IN DECENT
AGREEMENT FOR MUCH OF THE LONG TERM PERIOD...ALTHOUGH DIVERGING MORE
TOWARD THE LATTER PERIODS. SHOULD BE A CHILLY NIGHT TUESDAY
NIGHT...WITH TEMPS FALLING INTO THE UPPER 20S AND 30S MOST
LOCATIONS. MAY END UP NEEDING A FREEZE WARNINGS/FROST ADVISORIES IN
AREAS WHERE FREEZE PROGRAM IS CURRENTLY ACTIVE...BUT NO ISSUANCE
YET. SHOULD BE DRY WED AND THU WITH A WARMING TREND...THEN THINGS
LOOK MORE ACTIVE FOR THE WEEKEND. MAY BE SOME DRY PERIODS IN THE
FRIDAY THROUGH SUNDAY TIME FRAME...BUT DIFFICULT TO PINPOINT THIS
FAR OUT AS APPEARS WE WILL BE DEALING WITH SOME MINOR IMPULSES THAT
MODELS HAVE A HARD TIME RESOLVING THAT FAR OUT...SO FOR NOW WILL
CONTINUE TO CARRY LOW POPS ALL PERIODS. MORE SIGNIFICANT COLD FRONT
FORECAST TO BE MOVING IN EARLY NEXT WEEK...ALTHOUGH QUITE A BIT OF
TIMING UNCERTAINTY. WILL CARRY CHANCE POPS MONDAY FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 46 59 35 71 44 / 100 10 0 0 10
KNOXVILLE MCGHEE TYSON AIRPORT, TN 46 56 35 69 45 / 100 20 0 0 0
OAK RIDGE, TN 46 56 34 69 46 / 100 20 0 0 10
TRI CITIES AIRPORT, TN 46 52 29 67 38 / 100 30 0 0 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
SEVIER SMOKY MOUNTAINS...SOUTHEAST GREENE.
WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
SEQUATCHIE...SOUTHEAST CARTER...SOUTHEAST MONROE...
SULLIVAN...UNICOI...UNION...WASHINGTON TN...WEST POLK.
VA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
GH/LDWHazardous weather outlook, Apr 4, 5:07 AM EDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 507 AM EDT MON APR 4 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-050900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 507 AM EDT MON APR 4 2011 /407 AM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SOUTH OR SOUTHWEST WINDS OF 20 TO 40 MPH CAN BE EXPECTED TODAY INTO THIS EVENING...AHEAD OF A STRONG COLD FRONT. WIND GUSTS OF 45 TO 65 MPH COULD OCCUR AT TIMES...MAINLY AT AND ABOVE ELEVATIONS OF 3000 FEET. A LINE OF THUNDERSTORMS WILL DEVELOP TODAY ACROSS THE MISSISSIPPI RIVER VALLEY...AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL MOVE EAST ACROSS TENNESSEE...KENTUCKY AND THE GULF COAST STATES... REACHING THE CUMBERLAND PLATEAU AREAS BY LATE AFTERNOON OR EARLY EVENING. STRONG TO SEVERE STORMS SHOULD THEN CONTINUE EASTWARD ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS DURING THE EVENING HOURS...AND POSSIBLY JUST BEYOND MIDNIGHT TONIGHT. DUE TO THE VERY STRONG WINDS AND COLD AIR ALOFT...DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES WILL ALSO BE A CONCERN...MAINLY ACROSS THE CUMBERLAND PLATEAU AND SOUTHERN HALF OF THE TENNESSEE VALLEY. SOME OF THE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL IN EXCESS OF TWO INCHES...WHICH MAY PRODUCE LOCALIZED FLASH FLOODING. THIS INFORMATION CAN ALSO BE FOUND IN OUR LATEST SPECIAL WEATHER STATEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CLEAR SKIES TUESDAY EVENING AND LIGHT WINDS IN A COLD AIR MASS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MID 30S ACROSS SOUTHWEST VIRGINIA...EAST TENNESSEE...AND SOUTHWEST NORTH CAROLINA. WIDESPREAD FROST IS LIKELY WHICH WILL LIKELY DAMAGE GROWING VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM LATE TODAY THROUGH THE EVENING HOURS. TG/TD
In the hours before
Special weather statement, Apr 4, 5:27 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 527 PM EDT MON APR 4 2011 TNZ016-038>040-042-069-070-042230- GRAINGER TN-HAMBLEN TN-HAWKINS TN-JEFFERSON TN-KNOX TN-NORTHWEST COCKE TN-NORTHWEST GREENE TN- 527 PM EDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE...COCKE...EXTREME EASTERN KNOX...JEFFERSON...HAWKINS...HAMBLEN AND GRAINGER COUNTIES UNTIL 630 PM EDT... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS. THE STRONGEST WAS LOCATED 6 MILES EAST OF RUTLEDGE...MOVING NORTHEAST AT 70 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROGERSVILLE...CANEY BRANCH...MOORESBURG...MOHAWK...BULLS GAP...ST. CLAIR...MOSHEIM... ROMEO...MCCLOUD...BAILEYTON...KEPLER AND JEAROLDSTOWN. MJB
Local storm report, Apr 4, 5:37 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
537 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG DEERLODGE 36.20N 84.76W
04/04/2011 MORGAN TN LAW ENFORCEMENT
FEW TREES DOWN.
&&Local storm report, Apr 4, 5:40 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
540 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG PIKEVILLE 35.61N 85.20W
04/04/2011 BLEDSOE TN LAW ENFORCEMENT
FEW TREES DOWN.
0530 PM TSTM WND DMG JASPER 35.06N 85.63W
04/04/2011 MARION TN LAW ENFORCEMENT
FEW TREES DOWN ON HWY 150.
&&Local storm report, Apr 4, 5:46 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
546 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG HARRIMAN 35.93N 84.56W
04/04/2011 ROANE TN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0530 PM TSTM WND DMG ROCKWOOD 35.87N 84.68W
04/04/2011 ROANE TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&Local storm report, Apr 4, 6:03 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
603 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 S DUNLAP 35.34N 85.39W
04/04/2011 M1.00 INCH SEQUATCHIE TN EMERGENCY MNGR
&&Local storm report, Apr 4, 6:09 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
609 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG SHARPS CHAPEL 36.34N 83.81W
04/04/2011 UNION TN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:42 PM EDT | High Wind Warning | MRX | Blount, Cocke, Greene, Sevier | 26 hr |
| Apr 4, 3:14 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Greene, Hamblen, Hancock, Hawkins, Jefferson and 2 more | 61 min |
| Apr 4, 4:33 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 57 min |
| Apr 4, 4:45 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Roane and 1 more | 60 min |
| Apr 4, 4:48 PM EDT | Tornado Warning | MRX | Morgan, Scott | 42 min |
| Apr 4, 5:00 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Roane | 60 min |
| Apr 4, 5:22 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 23 min |
| Apr 4, 5:30 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Union | 60 min |
| Apr 4, 5:43 PM EDT | Severe Thunderstorm Warning | MRX | Knox, Loudon | 62 min |
| Apr 4, 5:44 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 4 more | 61 min |
| Apr 4, 5:54 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Roane | 51 min |
| Apr 4, 6:03 PM EDT | Areal Flood Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Hamilton, Jefferson and 12 more | 117 min |
| Apr 4, 6:07 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins | 53 min |
| Apr 4, 6:19 PM EDT | Areal Flood Advisory | MRX | Anderson, Claiborne, Cocke, Grainger, Greene, Hamblen and 7 more | 3 hr |
| Apr 4, 6:24 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Jefferson, Sevier | 66 min |
| Apr 4, 6:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Bradley, Hamilton, McMinn, Monroe, Polk | 57 min |
| Apr 4, 6:37 PM EDT | Tornado Warning | MRX | Blount, McMinn, Monroe | 23 min |
| Apr 4, 6:40 PM EDT | Severe Thunderstorm Warning | MRX | Knox, Loudon | 35 min |
| Apr 4, 6:50 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Hawkins | 55 min |
Nearby
Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.